Sexual Side Effect for ZOLOFT...?

Can you explain to me in as much detail as possoble what type of sexual side effect you may have enountered while taking ZOLOFT??? I knoticed that im having issues and i want to see if its just be or to see if anyone else experiences the same things. I know it is a side effect of the medication, but im looking for a little more detail then " sexual side effects" Like what type of issues are you having? THANKS ALOT EVERYONE !

6 Answers

Relevance
  • Anonymous
    1 decade ago
    Best Answer

    ZOLOFT:

    Commonly prescribed for treatment of depression and anxiety disorders . Zoloft has also been used to treat premature ejaculation in men. It is considered a selective serotonin reuptake inhibitor (SSRI). Like all SSRIs, Zoloft has several known sexual side effects.

    Sexual side effects include:

    Ejaculatory failure (primarily delayed ejaculation), Decreased libido. -

  • 1 decade ago

    Anti depressants flood your system with serotonin and may cause premature ejaculation or erectile disfunction. Talk to your doctor, you may need to have your dosage adjusted.

    There is NO miracle pill to treat depression, to better overcome this, behavior modification is necessary to treat your symptoms.

  • Anonymous
    1 decade ago

    Zoloft can cause ejaculatory dysfunction, and decreased libido. In rarer cases it can cause priaprism - persistent painful erection. if this occurs you must immediatly see a doctor

    Source(s): med student
  • 1 decade ago

    Loss of libido, decreased performance, liking silk underwear and Barbra Streisand.

  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    Well most kinds of anti-depressants cause erectile disfunction... I have experienced that with prozac. (And talked to my doctor into stopping the treatment with it)

    Source(s): Dr. Phil.
  • 3 years ago

    Lack of libido

Still have questions? Get your answers by asking now.